# SDR SWIA200210966

- Difficulty date: June 20, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 21,481 hours, 19,100 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70623
- Part serial: 726
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 3,192 hours, 1,794 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM CHANNEL 1 POPPED THE CIRCUIT BREAKER.  REMOVED AND REPLACED MOTOR CONTROL UNIT IAW 27-41-00.  OPS CHECK GOOD.
